Q. I have taken Invega and it caused erectile dysfunction. When will my body return to previous state?

Answered by
Dr. Aida Quka
and medically reviewed by Dr. Nithila A
Published on May 23, 2019

Hello doctor,

I took Invega for one week. It changed my nervous system and caused erectile dysfunction. My question is, will my body return to their previous state? My movement is not as fluid, and I still have mild erectile dysfunction. Has Paliperidone caused permanent damage to my nervous system?

Dr. Aida Quka

Neurology
#

Hello,

Welcome to icliniq.com.

I agree with you on the fact that this drug can lead to erectile dysfunction as a known adverse effect. On the other hand, this adverse effect is not permanent, and it is reversible after stopping the drug. So, I do not think that it has lead to any permanent damage. It is just a matter of time, and your situation will improve spontaneously.

In the meantime, I would recommend trying Cialis (Tadalafil) or Viagra (Sildenafil) to improve your situation. I hope you will find this answer helpful. I remain at your disposal for any further questions whenever you need.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Popular

Popular

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.